Equations in one variable over function fields

Volume 99 / 2001

Enrico Bombieri, Julia Mueller, Umberto Zannier Acta Arithmetica 99 (2001), 27-39 MSC: 11D61, 11Jxx. DOI: 10.4064/aa99-1-3

Authors

  • Enrico BombieriInstitute for Advanced Study
    School of Mathematics
    Princeton, NJ 08540, U.S.A.
    e-mail
  • Julia MuellerDepartment of Mathematics
    Fordham University
    Bronx, NY 10458, U.S.A.
    e-mail
  • Umberto ZannierIstituto Universitario di Architettura, DCA
    Santa Croce 191
    30135 Venezia, Italy
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image